# SDR SWAA2012071905973

- Difficulty date: July 8, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 62,185 hours, 52,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6555718
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED BETWEEN BS 887 TO BS 907, BETWEEN STR 20R TO STR 21R.  REMOVED AND REPLACED ANGLE PER SRM AND DWG.
